T. H. Cormen, C. E. Leiserson, R. L. Rivest, and C. Stein, Introduction to Algorithms, 2001.

E. M. Eschen, J. L. Johnson, J. P. Spinrad, and R. Sritharan, Recognition of some perfectly orderable graph classes, Discrete Applied Mathematics, vol.128, issue.2-3, pp.355-373, 2003.
DOI : 10.1016/S0166-218X(02)00499-7

M. C. Golumbic, Algorithmic Graph Theory and Perfect Graphs, 1980.

R. Hayward, Meyniel weakly triangulated graphs ??? I: Co-perfect orderability, Discrete Applied Mathematics, vol.73, issue.3, pp.199-210, 1997.
DOI : 10.1016/S0166-218X(96)00008-X

C. T. Hò-ang and N. Khouzam, On brittle graphs, Journal of Graph Theory, vol.2, issue.3, pp.391-404, 1988.
DOI : 10.1002/jgt.3190120310

C. T. Hò-ang and R. Sritharan, Finding houses and holes in graphs, Theoretical Computer Science, vol.259, issue.1-2, pp.233-244, 2001.
DOI : 10.1016/S0304-3975(00)00005-0

B. Jamison and S. Olariu, On the semi-perfect elimination, Advances in Applied Mathematics, vol.9, issue.3, pp.364-376, 1988.
DOI : 10.1016/0196-8858(88)90019-X

R. M. Mcconnell and J. Spinrad, Linear-time modular decomposition and efficient transitive orientation, Proc. 5th Annual ACM-SIAM Symp. on Discrete Algorithms (SODA'94), pp.536-545, 1994.

M. Middendorf and F. Pfeiffer, On the complexity of recognizing perfectly orderable graphs, Discrete Math, pp.327-333, 1990.

S. Olariu, All variations on perfectly orderable graphs, Journal of Combinatorial Theory, Series B, vol.45, issue.2, pp.150-159, 1988.
DOI : 10.1016/0095-8956(88)90066-4

URL : http://doi.org/10.1016/0095-8956(88)90066-4

S. Olariu, Weak bipolarizable graphs, Discrete Math, pp.159-171, 1989.

S. Olariu and J. Randall, Welsh-Powell opposition graphs, Information Processing Letters, vol.31, issue.1, pp.43-46, 1989.
DOI : 10.1016/0020-0190(89)90107-5

D. J. Rose, R. E. Tarjan, and G. S. Lueker, Algorithmic Aspects of Vertex Elimination on Graphs, SIAM Journal on Computing, vol.5, issue.2, pp.266-283, 1976.
DOI : 10.1137/0205021

R. E. Tarjan, Data structures and network algorithms, Society for Industrial and Applied Mathematics, 1983.
DOI : 10.1137/1.9781611970265

D. J. Welsh and M. B. Powell, An upper bound for the chromatic number of a graph and its application to timetabling problems, The Computer Journal, vol.10, issue.1, pp.85-87, 1967.
DOI : 10.1093/comjnl/10.1.85